MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Codes Nonstandard Device (1420); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.The fiber passed functional testing for connector function.The hene (helium-neon) functional test found no breaks along the fiber length.Additionally, two fiber cards were returned, and no problems were found with them.However, it was identified that the glass tip was broken and detached, and not returned for analysis.The dhr review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.The instructions for use (ifu) was reviewed.The ifu states: do not excessively manipulate or bend the fiber.Do not press the fiber end into the tissue, which will create stress between the fiber and the opening (edge) of the endoscope.Damage to the fiber may result.There was no evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event was defined in the risk documentation and is documented accordingly.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all information available, the report fiber tip damaged was confirmed, as analysis of the returned fiber identified that the glass tip was broken and detached.It is likely that the fiber was pressed into tissue and/or was inadvertently bent against the scope edge during use, thereby causing the tip to break and detach.Therefore, an investigation conclusion code of unintended use error caused or contributed to the event was assigned to this investigation.
 
Event or Problem Description
It was reported that the fiber tip peeled after 5 minutes of use when the surgeon pulled the fiber back inside the optical handle lumen.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25017877
Report Number2124215-2026-22841
Device Sequence Number13377655
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270521(10)36569099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0036569099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown